MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT261412
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that on (b)(6) 2026, the patient underwent endovascular treatment for an abdominal aortic aneurysm using the gore® excluder® conformable aaa endoprostheses and the gore® excluder® aaa endoprostheses.At a point 10 mm distal to the renal arteries, a trunk ipsilateral leg (cxt261412) was deployed, and cannulation of the contralateral gate was attempted.However, due to the large aneurysm diameter, cannulation proved difficult despite multiple catheter exchanges.The plan was therefore changed to an over-the-top cannulation approach, and the ipsilateral limb of the trunk ipsilateral leg was deployed first.Subsequently, balloon dilatation was performed at each segment; during this process, ballooning of the ipsilateral limb caused compression around the bifurcation area.Cannulation using a micro-guidewire was attempted but was unsuccessful.Compression and occlusion of the contralateral gate were then confirmed.Preoperatively, occlusion of the right common iliac artery had been identified, and collateral circulation to the right distal vessels was considered well developed; therefore, the procedure was converted to an aui (aorto-uni-iliac).A contralateral leg (plc201000j) was deployed extending to the bifurcation of the left internal and external iliac arteries, followed by balloon dilatation.As the left internal iliac artery was found to be pre-existing occluded, an additional stent graft was deployed extending to the left external iliac artery.Subsequently, an aortic extender (cxa260005) was deployed to seal the contralateral gate.The patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
eimi ueda
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25010657
Report Number3007284313-2026-04742
Device Sequence Number10462759
Product Code MIH
UDI-Device Identifier00733132651030
UDI-Public(01)00733132651030(17)290103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT261412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale